Alert archive / New Jersey / Gale Warnings in 2013
Gale Warning 16, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this gale warning at Apr 11, 2013, 3:54 AM EDT. It took effect at Apr 12, 2013, 2:00 AM EDT. It was in force for . No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 11, 2013, 3:54 AM EDT (07:54 UTC)
- In effect from
- Apr 12, 2013, 2:00 AM EDT
- Expired
- Apr 11, 2013, 4:00 PM EDT
- In force
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted, in the capitals the NWS used until 2016.
641 WHUS71 KPHI 110754 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 354 AM EDT THU APR 11 2013 ANZ450-451-112100- /O.EXT.KPHI.SC.Y.0041.130411T1600Z-130412T0600Z/ /O.NEW.KPHI.GL.W.0016.130412T0600Z-130412T1600Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 354 AM EDT THU APR 11 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM NOON TODAY TO 2 AM EDT FRIDAY... ...GALE WARNING IN EFFECT FROM 2 AM TO NOON EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 2 AM TO NOON EDT FRIDAY. * WINDS...DEVELOPING NORTHEAST WIND 15 TO 25 KT MIDDAY BECOMING EAST TONIGHT INTO FRIDAY MORNING WITH GUSTS UP TO 35 KT NEAR DAYBREAK FRIDAY. * SEAS...3 FEET TO START THIS MORNING BUILDING TO 5 TO 8 FEET TONIGHT AND CONTINUING FRIDAY. * CONFIDENCE...ON GUSTS TO 35 KT IS GREATEST FROM SANDY HOOK OUT TO BUOY 44065 IN THE NORTHERN MOST NEW JERSEY ATLANTIC COASTAL ZONE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THOSE RANGES WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING A SMALL VESSEL... SHOULD REMAIN IN PORT DURING THE ADVISORY PERIOD. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ452>455-112100- /O.EXB.KPHI.SC.Y.0041.130411T1600Z-130412T2200Z/ COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 354 AM EDT THU APR 11 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 6 PM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM EDT FRIDAY. * WINDS...DEVELOPING EASTERLY WIND 15 TO 25 KT SOMETIME BETWEEN NOON AND 6 PM THIS AFTERNOON...GRADUALLY BECOMING SOUTHEAST 15 TO 25 KT TONIGHT WITH GUSTS UP TO 30 KT AND THEN POSSIBLY SOUTH FOR A TIME FRIDAY MORNING BEFORE THE WINDS DIMINISH IN THE AFTERNOON. * SEAS...3 FEET TO START THIS MORNING BUILDING TO 5 TO 8 FEET LATE TODAY THROUGH FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THOSE RANGES WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING A SMALL VESSEL... SHOULD REMAIN IN PORT DURING THE ADVISORY PERIOD. && $$ ANZ430-431-112100- /O.EXB.KPHI.SC.Y.0041.130411T1600Z-130412T1000Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 354 AM EDT THU APR 11 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 6 AM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 6 AM EDT FRIDAY. * WINDS...BECOMING EAST 10 TO 15 KT BY MIDDAY WITH GUSTS UP TO 25 KT DEVELOPING SOMETIME BETWEEN NOON AND 6 PM THIS AFTERNOON AND THEN DIMINISHING LATE THIS THURSDAY NIGHT. * SEAS...2 TO 3 FEET THIS AFTERNOON AND MUCH OF TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THOSE RANGES WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING A SMALL VESSEL... SHOULD REMAIN IN PORT DURING THE ADVISORY PERIOD. && $$
1 follow-up statement
196 WHUS71 KPHI 112000 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 400 PM EDT THU APR 11 2013 ANZ450-451-121100- /O.EXT.KPHI.SC.Y.0041.000000T0000Z-130413T1000Z/ /O.CAN.KPHI.GL.W.0016.130412T0600Z-130412T1600Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 400 PM EDT THU APR 11 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EDT SATURDAY... ...GALE WARNING IS CANCELLED... * WINDS...EAST AT 20 TO 25 KNOTS WITH LOCALIZED GUSTS UP TO 35 KNOTS TONIGHT AND FRIDAY MORNING. SOUTHEAST AT 15 TO 20 KNOTS WITH GUSTS UP TO 25 KNOTS ON FRIDAY AFTERNOON. BECOMING NORTHWEST AT 10 TO 15 KNOTS WITH GUSTS UP TO 20 KNOTS ON FRIDAY NIGHT. * SEAS...4 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THOSE RANGES WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING A SMALL VESSEL, SHOULD REMAIN IN PORT. && $$ ANZ452>455-121100- /O.EXT.KPHI.SC.Y.0041.000000T0000Z-130413T1000Z/ COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 400 PM EDT THU APR 11 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EDT SATURDAY... * WINDS...EAST AT 15 TO 20 KNOTS WITH GUSTS UP TO 25 KNOTS TONIGHT. SOUTHEAST TO SOUTH AT 10 TO 20 KNOTS WITH GUSTS UP TO 25 KNOTS ON FRIDAY. BECOMING WEST AT 10 TO 15 KNOTS WITH GUSTS UP TO 20 KNOTS ON FRIDAY NIGHT. * SEAS...4 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THOSE RANGES WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING A SMALL VESSEL, SHOULD REMAIN IN PORT. && $$ ANZ430-431-120600- /O.EXT.KPHI.SC.Y.0041.000000T0000Z-130412T0600Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 400 PM EDT THU APR 11 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 AM EDT FRIDAY... * WINDS...EAST AT 15 TO 20 KNOTS WITH GUSTS UP TO 25 KNOTS TONIGHT. * SEAS...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THOSE RANGES WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING A SMALL VESSEL, SHOULD REMAIN IN PORT. && $$ IOVINO
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this gale warning went out at Apr 11, 3:50 AM EDT, 4 minutes earlier.
Area forecast discussion, Apr 11, 3:50 AM EDT, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
350 AM EDT THU APR 11 2013
.SYNOPSIS...
A FRONTAL BOUNDARY IS FORECAST TO BE DRAPED ACROSS PORTIONS OF OUR
AREA TODAY INTO TONIGHT, BEFORE IT TRIES TO LIFT NORTHWARD SOME AS A
WARM FRONT INTO FRIDAY. AN AREA OF LOW PRESSURE WILL TRACK ACROSS
THE EASTERN GREAT LAKES FRIDAY, WITH A STRONG COLD FRONT SWEEPING
THROUGH OUR REGION LATE FRIDAY. HIGH PRESSURE THEN BUILDS IN LATER
SATURDAY BEFORE SHIFTING OFF THE COAST LATER SUNDAY. A WARM FRONT
SHOULD LIFT NORTH OF THE AREA EARLY MONDAY, THEN THE NEXT COLD FRONT
GRADUALLY APPROACHES LATE TUESDAY. THIS FRONT MAY NOT MAKE IT TO OUR
AREA THROUGH WEDNESDAY AS LOW PRESSURE TRACKS ALONG IT INTO THE
GREAT LAKES REGION.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
COMPLEX DAY DAY AHEAD: PATCHES OF DENSE FOG AND STRATUS THROUGH 8
AM AS SKIES TEND TO CLEAR AT HIGH LEVELS. OTRW A FEW SCT SHOWERS NE
PA AND NNJ EARLY THIS MORNING.
THEN THE ELONGATED LOW PRES SYSTEM STRETCHED FROM CENTRAL PA TO THE
S OF LI SHOULD SLIDE EAST AND PERMIT HIGH PRES WITH DENSE COLD AIR
FROM NYS TO NEW ENGLAND TO SLIDE SOUTHWARD WITH A BURST OF NNE WIND
MIDDAY TURNING MORE ELY LATE THIS AFTN AS THE GRADIENT FLOW ASSTD
WITH OHIO VALLEY LOW PRES BECOMES DOMINANT.
ANY MORNING SUNSHINE IS SHORT LIVED AS A DECK OF ST OR SC MOVES SSW
THROUGH NJ AND PA MIDDAY AND COVERS ALL OF OUR AREA BY LATE
AFTN.
THERE IS A WINDOW OF OPPORTUNITY FOR S DE AND A PTN OF E MD SHORE TO
REACH 80F IN THE LEFTOVER WARM SECTOR FROM YDYS RECORD HEAT. TODAYS
RECORD AT KGED NEEDS TO BE EQUALED BY 17Z OR IT WONT OCCUR AS OCEAN
STRATUS AND CHILLED AIR OVER ATLC SSTS IN THE 40S PUSHES WESTWARD.
COULD BE A VERY DIFF IN TEMPS...20F OR SO AT NOON TODAY BETWEEN KGED
AND THE ATLC DELAWARE COAST.
I HAD A HARD TIME TRYING TO GENERATE THUNDER ANYWHERE IN OUR AREA
TODAY BUT I SUPPOSE THERE IS SMALL CHC OF THUNDER OVER MD E SHORE
AND S DE BUT ATTM ITS NOT GRIDDED.
AREAS OF DRIZZLE AND FOG ARE EXPECTED TO DEVELOP IN THE SUBTLE LOW
LVL OVERRUNNING PATTERN LATE THIS AFTN...AT LEAST FOR NJ AND PTNS OF
E PA.
WINDS AND TEMPS WERE EQUALLY BLENDED 00Z/11 NAM/GFS MOS GUIDANCE
WITH THE 2M TEMPS/WINDS OF THE RGEM/NAM.
POPS WERE APPROXIMATELY A 50 50 BLEND OF THE 00Z/11 NAM/GFS.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM FRIDAY/...
STILL DRY AT MID LVLS SO A WIDESPREAD MEASURABLE DRIZZLE AND
POTENTIALLY AREAS OF DENSE FOG SITUATION SEEMS TO BE DEVELOPING
FOR OUR AREA AS SLY OVERRUN THE BL ENE FLOW.
HPC QPF IN THE 06Z-12Z TIME FRAME GUIDED THE WORDING OF HEAVY RAIN
POTENTIAL FOR EASTERN PA.
ITS AFTER 06Z WHEN THE OHIO VALLEY AND APPROACHING WARM FRONT DEEPEN
THE MOISTURE AND A STEADY RAIN DEVELOPS LATE AT NIGHT.
TEMPS SHOULD REMAIN JUST ABOVE FREEZING AT HIGH POINT NJ AND MOUNT
POCONO TONIGHT SO NO ICE THERE...BUT IT WILL BE A CLOSE CALL.
WINDS AND TEMPS WERE EQUALLY BLENDED 00Z/11 NAM/GFS MOS GUIDANCE
WITH THE 2M TEMPS/WINDS OF THE RGEM/NAM.
POPS WERE APPROXIMATELY A 50 50 BLEND OF THE 00Z/11 NAM/GFS.
&&
.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
THE OVERALL SYNOPTIC SETUP IS COMPRISED OF A STRONG TROUGH MOVING
ACROSS THE GREAT LAKES AND INTO THE NORTHEAST FRIDAY AND SATURDAY.
THIS FEATURE WILL SWEEP A STRONG COLD FRONT ACROSS OUR AREA AS WE GO
THROUGH LATER FRIDAY. A TROUGH PERSISTS OVER THE WEEKEND, HOWEVER
THIS LOOKS TO BE REPLACED BY SOME RIDGING EARLY NEXT WEEK. THE MAIN
FORECAST CHALLENGE IS THE STRONG COLD FRONT LATER FRIDAY, AND THERE
COULD BE A DECENT TEMPERATURE GRADIENT FROM SOUTH TO NORTH DEPENDING
ON THE LOCATION OF THE WARM SECTOR. WE GENERALLY USED A BLEND OF
MODEL GUIDANCE AND CONTINUITY FRIDAY THROUGH SUNDAY, THEN BLENDED IN
SOME OF THE NEW WPC GUIDANCE WITH CONTINUITY THEREAFTER.
FOR FRIDAY...A SURFACE LOW TRACKS UP ACROSS THE GREAT LAKES REGION,
THEN AN OCCLUDED FRONT ARRIVES INTO OUR AREA. IT LOOKS LIKE A WEAK
SURFACE LOW DEVELOPS AT THE TRIPLE POINT AS SOME HEIGHT FALLS OCCUR
FROM THE WEST, AND THIS WILL DETERMINE WHERE THE WARM FRONT IS
DRAPED THAT EVENTUALLY SHIFTS NORTHWARD SOME. IT APPEARS AT LEAST
THE NORTHERN HALF OF OUR CWA REMAINS UNDER AN EAST OR NORTHEAST
LOW-LEVEL FLOW, WITH THE WARM SECTOR PROBABLY REMAINING ACROSS THE
DELMARVA TO PERHAPS INTO FAR SOUTHEASTERN NEW JERSEY. THIS WILL
LIKELY HAVE AN IMPACT ON TEMPERATURES, WITH WARM CONDITIONS FOUND
SOUTH OF THE BOUNDARY. NORTH OF THE FRONT THERE WILL BE LINGERING
LOW-LEVEL EASTERLY WINDS KEEPING MOISTURE LOCKED IN, THEREFORE IF WE
CAN VEER THE WINDS TO MORE SOUTHERLY FAST ENOUGH SOME ADDITIONAL
WARMING PERHAPS OCCURS. FOR HIGHS, WE GENERALLY USED A MOS BLEND,
WHICH IS SIMILAR TO CONTINUITY. THE HIGHEST TERRAIN OF THE NORTHWEST
ZONES MAY ACTUALLY START THE DAY CLOSE TO FREEZING, AS THE NORTHEAST
FLOW BRINGS DOWN COLDER LOW-LEVEL AIR. WE HOWEVER DID NOT CARRY ANY
FREEZING/FROZEN PRECIPITATION ATTM AS IT GENERALLY LOOKS LIKE A COLD
RAIN THERE.
THE FORECAST SOUNDINGS SHOW A STRENGTHENING AND VEERING FLOW BELOW
10,000 FEET FOR A TIME FRIDAY PRIOR TO THE COLD FRONTAL PASSAGE.
ASSUMING MUCH OF THE AREA REMAINS UNDER AN EASTERLY FLOW, THE LOWER
LEVELS WILL BE STABLE BUT SOME ELEVATED INSTABILITY IS HINTED AT
DURING THE FIRST HALF OF THE DAY VIA FORECAST SOUNDINGS. THE DELMARVA
WILL HAVE THE BETTER CHC OF SEEING SURFACE BASED INSTABILITY. THIS
IN COMBINATION WITH THE LINEAR FORCING WITH THE FRONT COULD RESULT
IN SOME STRONGER THUNDERSTORMS, WHICH COULD BE IN THE FORM OF NARROW
LINE SEGMENTS. SOME GUIDANCE SHOWING ENOUGH INSTABILITY WORKING IN
ALONG WITH HIGHER SHEAR, THEREFORE SOME STRONG/SEVERE CONVECTION
CANNOT BE RULED OUT MAINLY SOUTH ESPECIALLY IF WE CAN ERODE ANY
STABLE LOW-LEVEL ENVIRONMENT. THE BEST CHC OF THIS LOOKS TO BE
ACROSS THE DELMARVA WHERE BETTER INSTABILITY COINCIDES WITH 925/850
MB FLOW OF 40-50 KNOTS. IF ANY STRONGER CONVECTIVE ELEMENTS CAN BE
SUSTAINED FARTHER SOUTH, MAY HAVE TO WATCH NEAR THE WARM
FRONT/TRIPLE POINT FOR PERHAPS SOME ROTATION AS THE LOW-LEVEL FLOW
VEERS. ANY SEVERE THREAT IS TIED TO NEAR AND SOUTH OF THE WARM FRONT
AND THE EXACT PLACEMENT OF THIS HAS LOWER CONFIDENCE, PLUS THE
AMOUNT OF INSTABILITY IS IN QUESTION. THEREFORE, WE HELD OFF ON ANY
ENHANCED WORDING IN THE FORECAST ATTM. THE SPC MAINTAINS A SLIGHT
RISK TO OUR SOUTH ATTM. WE DID REMOVE THE THUNDER MENTION ACROSS THE
NORTHERN AREAS AS IT LOOKS STABLE ENOUGH. THE PW VALUES HOWEVER ARE
FORECAST TO BE AROUND 1.5 INCHES IN A NARROW CORRIDOR AHEAD OF THE
FRONT, THEREFORE LOCALLY HEAVY RAINFALL SHOULD OCCUR ESPECIALLY
THROUGH ABOUT MIDDAY. A MENTION CONTINUES IN THE HAZARDOUS WEATHER
OUTLOOK.
FOR SATURDAY AND SUNDAY...AN UPPER-LEVEL TROUGH WILL BE SETTLING
INTO THE NORTHEAST. THERE MAY BE A SECONDARY COOL FRONT OR SURFACE
TROUGH THAT SWINGS THROUGH LATE IN THE DAY SATURDAY, HOWEVER
MOISTURE AND FORCING LOOKS WEAK. OTHERWISE, A COOLER AIRMASS WILL BE
IN PLACE AS CAA OCCURS. HIGH PRESSURE SLIDING INTO THE UPPER OHIO
VALLEY SATURDAY WILL MAINTAIN A TIGHTER PRESSURE GRADIENT ACROSS OUR
AREA, THEREFORE A WESTERLY BREEZE IS ANTICIPATED. SOME STEEPER
LOW-LEVEL LAPSE RATES IN COMBINATION WITH A SHORT WAVE MAY PRODUCE A
SHOWER ACROSS THE FAR NORTHWEST ZONES SATURDAY. A STRONGER SHORT
WAVE MAY THEN SLIDE ACROSS THE AREA SATURDAY NIGHT WITH PERHAPS A
SHOWER AROUND, ALTHOUGH THE AIRMASS MAY BE TO DRY. JUST SOME SLIGHT
CHC TO LOW CHC POPS WERE KEPT ACROSS THE NORTHWEST ZONES SATURDAY,
THEN DRY AT NIGHT AND SUNDAY.
HIGH PRESSURE SHOULD THEN BE TRANSITIONING TO OUR EAST DURING
SUNDAY. THIS WILL RESULT IN LESS WIND WITH TIME AND ALSO HELP WITH
THE WAA DEVELOPING UP THE OHIO VALLEY. THIS SHOULD HELP ORGANIZE A
WARM FRONT THAT ARRIVES FROM THE SOUTHWEST SUNDAY NIGHT. THE STRONGER
WAA AND ISENTROPIC UPGLIDE REMAINS TO OUR WEST, THEREFORE WE OPTED
TO KEEP A DRY FORECAST GOING.
FOR MONDAY THROUGH WEDNESDAY...THE NEXT SYSTEM IS FORECAST TO TRACK
GENERALLY UP ACROSS THE GREAT LAKES MONDAY THE INTO CANADA TUESDAY.
THIS PLACES A WARM FRONT TO OUR NORTH, THEN THE ASSOCIATED COLD
FRONT GRADUALLY ARRIVES AS WE GO THROUGH TUESDAY. THERE IS
UNCERTAINTY WITH THE TIMING AS SOME GUIDANCE IS MUCH FASTER WITH THE
ARRIVAL OF THE COLD FRONT. WE THEREFORE STAYED CLOSE TO
CONTINUITY/WPC GUIDANCE WHICH SHOWS A SLOWER ARRIVAL OF THE COLD
FRONT, AND KEEPS THE BOUNDARY TO OUR WEST INTO WEDNESDAY. NO MAJOR
CHANGED WERE MADE TO THE POPS, WHICH FEATURES SLIGHT CHC OR LOW CHC
POPS FROM NORTHWEST TO SOUTHEAST TUESDAY AND WEDNESDAY.
&&
.AVIATION /08Z THURSDAY THROUGH MONDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
TODAY...PATCHY IFR CONDS POSSIBLE BEFORE 13Z IN ST/FOG WITH LIGHT
WIND. THEN A WIDESPREAD MVFR CIG SPREADS SWWD ACROSS NE PA...MUCH
OF NJ AND DE MIDDAY COVERING THE ENTIRE AREA BY 22Z. THE CIGS LOWER
TO IFR LATE THIS AFTN AS ENE WINDS INCREASE TO 20 KT AND DRIZZLE
DEVELOPS LOWERING VSBY TO NEAR 3SM.
TONIGHT...WIDESPREAD IFR CONDS IN ST/FOG/DRIZZLE WITH STEADY RAIN
DEVELOPING AFTER MIDNIGHT. ENE WIND G15 TO 20 KT.
OUTLOOK...
FRIDAY...SUB-VFR WITH NUMEROUS SHOWERS AND POSSIBLE THUNDERSTORMS.
THE RAIN MAY BE HEAVY AT TIMES, ESPECIALLY THE FIRST HALF OF THE
DAY. THE SHOWERS END FROM WEST TO EAST IN THE AFTERNOON. NORTHEAST
TO EAST WINDS 10-20 KNOTS MAY TURN SOUTHERLY FOR A TIME, MAINLY
TOWARD KMIV AND KACY, THEN BECOME WESTERLY LATE.
FRIDAY NIGHT THROUGH SUNDAY...VFR. WEST-NORTHWEST WINDS GENERALLY
10-20 KNOTS, ALTHOUGH DIMINISHING DURING SUNDAY.
MONDAY...MAINLY VFR. LIGHT SOUTHEAST WINDS, BECOMING SOUTHWEST AND
INCREASING TO 10-15 KNOTS.
&&
.MARINE...
TODAY...SCA ENE FLOW CONDITION EXPECTED TO DEVELOP MIDDAY OR AFTN AS
A COOL FRONT SAGS SOUTH.
TONIGHT...SCA WIDESPREAD WITH A PERIOD GALE FORCE ENE GUSTS EXPECTED
IN THE NNJ WATERS.
OUTLOOK...
A STRONG COLD FRONT IS FORECAST TO SWING ACROSS THE AREA LATE
FRIDAY. PRIOR TO THIS THOUGH, A WARM FRONT SHOULD BE DRAPED MAINLY
ACROSS OUR SOUTHERN WATERS. THIS WILL RESULT IN AN EASTERLY FLOW TO
THE NORTH OF IT AND SOUTHERLY WINDS TO THE SOUTH. THE PRESSURE
GRADIENT AND LOW-LEVEL FLOW INCREASE NORTH OF THE WARM FRONT AND
POSSIBLY AN INCOMING TRIPLE POINT. THE FORECAST SOUNDINGS INDICATE
SOME BETTER MIXING POTENTIAL ACROSS THE NORTH DUE TO A COOLER
AIRMASS AND EAST WIND. THE SOUNDINGS INDICATE THAT GALE FORCE GUSTS
ARE CERTAINLY POSSIBLE, MAINLY THROUGH ABOUT MIDDAY FRIDAY. FARTHER
SOUTH, ASSUMING THE AIRMASS IS WARMER THERE WOULD BE LESS MIXING.
GIVEN THE GRADIENT THAT IS FORECAST TO BE IN PLACE, WE WILL GO WITH
A GALE WARNING THROUGH 16Z FRIDAY FOR THE TWO NORTHERN ZONES AND A
SMALL CRAFT ADVISORY ELSEWHERE. THE ADVISORY RUNS UNTIL 22Z FRIDAY
FOR NOW. WE DID NOT KEEP THE ADVISORY FOR THE BAY BEYOND 10Z FRIDAY
AS THERE MAY BE JUST ENOUGH OF A WEAKNESS IN THE WINDS THERE.
AHEAD OF AND ALONG THE FRONT FRIDAY, HEAVY SHOWERS AND POSSIBLE
THUNDERSTORMS MOVE THROUGH. THE BEST CHC OF STRONGER THUNDERSTORMS
SHOULD BE FROM ABOUT CAPE MAY ON SOUTHWARD. HIGH PRESSURE THEN
BUILDS IN SATURDAY BEFORE SHIFTING OFFSHORE LATER SUNDAY. THIS WILL
RESULT IN WEST-NORTHWEST WINDS WHICH SHOULD STAY UNDER ADVISORY
CRITERIA, ALTHOUGH THE SEAS ON THE OCEAN MAY TAKE A LITTLE WHILE TO
DROP BELOW 5 FEET. A MORE SOUTHWESTERLY FLOW THEN OCCURS MONDAY ON
THE WEST SIDE OF HIGH PRESSURE.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY FROM NOON TODAY TO 6 PM EDT FRIDAY FOR
ANZ452>455.
SMALL CRAFT ADVISORY FROM NOON TODAY TO 2 AM EDT FRIDAY FOR
ANZ450-451.
GALE WARNING FROM 2 AM TO NOON EDT FRIDAY FOR ANZ450-451.
SMALL CRAFT ADVISORY FROM NOON TODAY TO 6 AM EDT FRIDAY FOR
ANZ430-431.
&&
SYNOPSIS...GORSE
NEAR TERM...DRAG
SHORT TERM...DRAG
LONG TERM...GORSE
AVIATION...DRAG/GORSE
MARINE...DRAG/GORSEHazardous weather outlook, Apr 11, 12:28 AM EDT, 3 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1228 AM EDT THU APR 11 2013 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-070-071-101>106-120430- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 1228 AM EDT THU APR 11 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. SHOWERS AND POSSIBLE THUNDERSTORMS WITH DOWNPOURS ARE ANTICIPATED FOR THURSDAY NIGHT AND FRIDAY MORNING. POOR DRAINAGE FLOODING WILL BE POSSIBLE, AND ANY STRONGER STORMS COULD PRODUCE LOCALLY GUSTY WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-120430- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 1228 AM EDT THU APR 11 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. SHOWERS AND POSSIBLE THUNDERSTORMS ARE ANTICIPATED FOR THURSDAY NIGHT AND FRIDAY MORNING. ANY STRONGER STORMS COULD PRODUCE LOCALLY GUSTY WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Apr 10, 9:58 PM EDT, 5 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
958 PM EDT WED APR 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM HAIL CANADENSIS 41.19N 75.25W
04/10/2013 E1.00 INCH MONROE PA NWS OFFICE
0600 PM HAIL EAST STROUDSBURG 41.00N 75.18W
04/10/2013 E1.00 INCH MONROE PA PUBLIC
0600 PM TSTM WND DMG MONTAGUE 41.30N 74.78W
04/10/2013 SUSSEX NJ 911 CALL CENTER
TREES DOWN
0600 PM HAIL MONTAGUE 41.30N 74.78W
04/10/2013 E0.75 INCH SUSSEX NJ 911 CALL CENTER
0630 PM TSTM WND DMG WASHINGTON TWP 40.73N 75.64W
04/10/2013 LEHIGH PA 911 CALL CENTER
TREES DOWN
0647 PM HAIL ALLENTOWN 40.59N 75.48W
04/10/2013 M0.50 INCH LEHIGH PA TRAINED SPOTTER
HALF INCH HAIL COVERED HALF OF THE GROUND.
0650 PM HAIL ALLENTOWN 40.59N 75.48W
04/10/2013 E0.75 INCH LEHIGH PA TRAINED SPOTTER
0650 PM HAIL ALLENTOWN 40.59N 75.48W
04/10/2013 E0.75 INCH LEHIGH PA TRAINED SPOTTER
0650 PM TSTM WND DMG 3 SW HANOVER TWP 40.64N 75.44W
04/10/2013 LEHIGH PA 911 CALL CENTER
TREES DOWN
0700 PM HAIL BETHLEHEM 40.63N 75.37W
04/10/2013 E0.88 INCH NORTHAMPTON PA PUBLIC
0705 PM HAIL RIEGELSVILLE 40.59N 75.19W
04/10/2013 E1.00 INCH WARREN NJ PUBLIC
0750 PM TSTM WND DMG 3 NE POTTSGROVE 40.30N 75.57W
04/10/2013 MONTGOMERY PA 911 CALL CENTER
TREES AND WIRES DOWN
0815 PM TSTM WND DMG VALLEY GREEN 40.11N 75.22W
04/10/2013 MONTGOMERY PA 911 CALL CENTER
TREES AND WIRES DOWN
&&
EVENT NUMBER PHI1300044 PHI1300033 PHI1300034 PHI1300035 PHI1300039
PHI1300045 PHI1300036 PHI1300037 PHI1300040 PHI1300038 PHI1300041
PHI1300042 PHI1300043
MPD/GORSESpecial weather statement, Apr 10, 10:10 PM EDT, 5 hours 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1010 PM EDT WED APR 10 2013
DEZ001-002-MDZ008-012-015-NJZ008>010-012>027-PAZ070-071-101>106-
110415-
ATLANTIC NJ-ATLANTIC COASTAL CAPE MAY NJ-CAMDEN NJ-CAPE MAY NJ-
CECIL MD-COASTAL ATLANTIC NJ-COASTAL OCEAN NJ-CUMBERLAND NJ-
DELAWARE PA-EASTERN CHESTER PA-EASTERN MONMOUTH NJ-
EASTERN MONTGOMERY PA-GLOUCESTER NJ-HUNTERDON NJ-KENT DE-KENT MD-
LOWER BUCKS PA-MERCER NJ-MIDDLESEX NJ-MORRIS NJ-NEW CASTLE DE-
NORTHWESTERN BURLINGTON NJ-OCEAN NJ-PHILADELPHIA PA-QUEEN ANNE'S MD-
SALEM NJ-SOMERSET NJ-SOUTHEASTERN BURLINGTON NJ-UPPER BUCKS PA-
WESTERN CHESTER PA-WESTERN MONMOUTH NJ-WESTERN MONTGOMERY PA-
1010 PM EDT WED APR 10 2013
...A STRONG THUNDERSTORM WILL AFFECT ATLANTIC...BUCKS...BURLINGTON...
CAMDEN...CAPE MAY...CECIL...CHESTER...CUMBERLAND...DELAWARE...
GLOUCESTER...HUNTERDON...KENT...MERCER...MIDDLESEX...MONMOUTH...
MONTGOMERY...MORRIS...NEW CASTLE...OCEAN...PHILADELPHIA...QUEEN
ANNE'S...SALEM AND SOMERSET COUNTIES...
AT 1000 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS MOVING SOUTHEAST TOWARD THE AREA FROM
EASTERN PENNSYLVANIA AND CENTRAL NEW JERSEY. THIS LINE WAS MOVING AT
45 MPH AND IS CAPABLE OF PRODUCING WIND GUSTS IN EXCESS OF 45 MPH.
CLOUD TO GROUND LIGHTNING...SMALL HAIL AND HEAVY DOWNPOURS CAN ALSO
BE EXPECTED. GIVEN THE FORWARD SPEED OF THIS LINE...IT SHOULD MOVE
THROUGH THE AREA BY MIDNIGHT.
LAT...LON 3977 7408 3943 7432 3892 7494 3917 7490
3918 7515 3959 7555 3897 7530 3884 7573
3914 7576 3892 7595 3890 7625 3918 7628
3952 7599 3971 7622 4082 7441 4060 7444
4061 7421 4047 7425 4045 7396
JJMLocal storm report, Apr 10, 10:51 PM EDT, 5 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1051 PM EDT WED APR 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM HAIL CANADENSIS 41.19N 75.25W
04/10/2013 E1.00 INCH MONROE PA NWS OFFICE
0600 PM HAIL EAST STROUDSBURG 41.00N 75.18W
04/10/2013 E1.00 INCH MONROE PA PUBLIC
0600 PM TSTM WND DMG MONTAGUE 41.30N 74.78W
04/10/2013 SUSSEX NJ 911 CALL CENTER
TREES DOWN
0600 PM HAIL MONTAGUE 41.30N 74.78W
04/10/2013 E0.75 INCH SUSSEX NJ 911 CALL CENTER
0630 PM TSTM WND DMG WASHINGTON TWP 40.73N 75.64W
04/10/2013 LEHIGH PA 911 CALL CENTER
TREES DOWN
0647 PM HAIL ALLENTOWN 40.59N 75.48W
04/10/2013 M0.50 INCH LEHIGH PA TRAINED SPOTTER
HALF INCH HAIL COVERED HALF OF THE GROUND.
0650 PM HAIL ALLENTOWN 40.59N 75.48W
04/10/2013 E0.75 INCH LEHIGH PA TRAINED SPOTTER
0650 PM HAIL ALLENTOWN 40.59N 75.48W
04/10/2013 E0.75 INCH LEHIGH PA TRAINED SPOTTER
0650 PM TSTM WND DMG 3 SW HANOVER TWP 40.64N 75.44W
04/10/2013 LEHIGH PA 911 CALL CENTER
TREES DOWN
0700 PM HAIL BETHLEHEM 40.63N 75.37W
04/10/2013 E0.88 INCH NORTHAMPTON PA PUBLIC
0705 PM HAIL RIEGELSVILLE 40.59N 75.19W
04/10/2013 E1.00 INCH WARREN NJ PUBLIC
0750 PM TSTM WND DMG 3 NE POTTSGROVE 40.30N 75.57W
04/10/2013 MONTGOMERY PA 911 CALL CENTER
TREES AND WIRES DOWN
0815 PM TSTM WND DMG VALLEY GREEN 40.11N 75.22W
04/10/2013 MONTGOMERY PA 911 CALL CENTER
TREES AND WIRES DOWN
1021 PM TSTM WND GST NORTHEAST PHILADELPHIA 40.09N 75.02W
04/10/2013 M51 MPH PHILADELPHIA PA ASOS
1035 PM MARINE TSTM WIND SANDY HOOK 40.44N 73.99W
04/10/2013 M45 MPH MONMOUTH NJ WEATHER FLOW
39 KNOT GUST WITH A LINE OF STORMS.
&&
EVENT NUMBER PHI1300044 PHI1300033 PHI1300034 PHI1300035 PHI1300039
PHI1300045 PHI1300036 PHI1300037 PHI1300040 PHI1300038 PHI1300041
PHI1300042 PHI1300043 PHI1300046 PHI1300047
MPD/GORSELocal storm report, Apr 10, 11:33 PM EDT, 4 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1133 PM EDT WED APR 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM HAIL CANADENSIS 41.19N 75.25W
04/10/2013 E1.00 INCH MONROE PA NWS OFFICE
0600 PM HAIL EAST STROUDSBURG 41.00N 75.18W
04/10/2013 E1.00 INCH MONROE PA PUBLIC
0600 PM TSTM WND DMG MONTAGUE 41.30N 74.78W
04/10/2013 SUSSEX NJ 911 CALL CENTER
TREES DOWN
0600 PM HAIL MONTAGUE 41.30N 74.78W
04/10/2013 E0.75 INCH SUSSEX NJ 911 CALL CENTER
0630 PM TSTM WND DMG WASHINGTON TWP 40.73N 75.64W
04/10/2013 LEHIGH PA 911 CALL CENTER
TREES DOWN
0647 PM HAIL ALLENTOWN 40.59N 75.48W
04/10/2013 M0.50 INCH LEHIGH PA TRAINED SPOTTER
HALF INCH HAIL COVERED HALF OF THE GROUND.
0650 PM HAIL ALLENTOWN 40.59N 75.48W
04/10/2013 E0.75 INCH LEHIGH PA TRAINED SPOTTER
0650 PM HAIL ALLENTOWN 40.59N 75.48W
04/10/2013 E0.75 INCH LEHIGH PA TRAINED SPOTTER
0650 PM TSTM WND DMG 3 SW HANOVER TWP 40.64N 75.44W
04/10/2013 LEHIGH PA 911 CALL CENTER
TREES DOWN
0700 PM HAIL BETHLEHEM 40.63N 75.37W
04/10/2013 E0.88 INCH NORTHAMPTON PA PUBLIC
0700 PM HAIL FREEMANSBURG 40.63N 75.34W
04/10/2013 E1.00 INCH NORTHAMPTON PA BROADCAST MEDIA
PENNY TO QUARTER SIZE HAIL COVERED THE GROUND.
0705 PM HAIL RIEGELSVILLE 40.59N 75.19W
04/10/2013 E1.00 INCH WARREN NJ PUBLIC
0750 PM TSTM WND DMG 3 NE POTTSGROVE 40.30N 75.57W
04/10/2013 MONTGOMERY PA 911 CALL CENTER
TREES AND WIRES DOWN
0815 PM TSTM WND DMG VALLEY GREEN 40.11N 75.22W
04/10/2013 MONTGOMERY PA 911 CALL CENTER
TREES AND WIRES DOWN
1021 PM TSTM WND GST NORTHEAST PHILADELPHIA 40.09N 75.02W
04/10/2013 M51 MPH PHILADELPHIA PA ASOS
1035 PM MARINE TSTM WIND SANDY HOOK 40.44N 73.99W
04/10/2013 M45 MPH MONMOUTH NJ WEATHER FLOW
39 KNOT GUST WITH A LINE OF STORMS.
1035 PM MARINE TSTM WIND MONMOUTH BEACH 40.34N 73.99W
04/10/2013 M45 MPH MONMOUTH NJ WEATHER FLOW
39 KNOT GUST WITH A LINE OF STORMS.
1050 PM MARINE TSTM WIND SEASIDE HEIGHTS 39.94N 74.08W
04/10/2013 M49 MPH OCEAN NJ WEATHER FLOW
43 KNOT GUST WITH A LINE OF STORMS.
1050 PM MARINE TSTM WIND BRICK TWP 40.07N 74.12W
04/10/2013 M49 MPH OCEAN NJ WEATHER FLOW
43 KNOT GUST WITH A LINE OF STORMS.
1055 PM MARINE TSTM WIND TRIXIES-BAYVILLE 39.87N 74.13W
04/10/2013 M56 MPH OCEAN NJ WEATHER FLOW
49 KNOT GUST WITH A LINE OF STORMS.
1110 PM MARINE TSTM WIND TUCKERTON 39.60N 74.33W
04/10/2013 M44 MPH OCEAN NJ WEATHER FLOW
38 KNOT GUST WITH A LINE OF STORMS.
&&
EVENT NUMBER PHI1300044 PHI1300033 PHI1300034 PHI1300035 PHI1300039
PHI1300045 PHI1300036 PHI1300037 PHI1300040 PHI1300038 PHI1300048
PHI1300041 PHI1300042 PHI1300043 PHI1300046 PHI1300047 PHI1300049
PHI1300051 PHI1300052 PHI1300050 PHI1300053
MPD/GORSEThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 10, 8:18 PM EDT | Special Weather Statement | PHI | Burlington, Camden, Gloucester, Mercer, Middlesex, Somerset | 117 min |
| Apr 10, 8:54 PM EDT | Special Marine Warning | PHI | 111 min | |
| Apr 10, 9:36 PM EDT | Special Weather Statement | PHI | Hunterdon, Mercer, Middlesex, Morris, Somerset, Sussex and 1 more | 84 min |
| Apr 10, 10:10 PM EDT | Special Weather Statement | PHI | Atlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 6 more | 2 hr |
| Apr 10, 10:36 PM EDT | Special Marine Warning | PHI | 114 min | |
| Apr 10, 10:51 PM EDT | Special Marine Warning | PHI | 114 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.